International Journal For Multidisciplinary Research

E-ISSN: 2582-2160     Impact Factor: 9.24

A Widely Indexed Open Access Peer Reviewed Multidisciplinary Bi-monthly Scholarly International Journal

Call for Paper Volume 6 Issue 4 July-August 2024 Submit your research before last 3 days of August to publish your research paper in the issue of July-August.

Common Fixed-Point Theorem of an Infinite Sequence of Mappings in Hilbert Space

Paper Id PIPRDA-2345
Author(s) Arvind Kumar Sharma
Country India
Abstract The aim of this present paper is to obtain a common fixed point for an infinite sequence of mappings on Hilbert space. Our purpose here is to generalize the previous result.
Published In Conference / Special Issue (Volume 5 | Issue 1) - डिजिटल युग में साहित्यिक चोरी एवं बौद्धिक सम्पदा अधिकार (बहुविषयक) (PIPRDA-2023) (January 2023)
Published On 2023-01-25
Cite This Common Fixed-Point Theorem of an Infinite Sequence of Mappings in Hilbert Space - Arvind Kumar Sharma - IJFMR Conference / Special Issue (Volume 5 | Issue 1) - डिजिटल युग में साहित्यिक चोरी एवं बौद्धिक सम्पदा अधिकार (बहुविषयक) (PIPRDA-2023) (January 2023).

Share this